Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 103, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 12, 2025, 9:12 PM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Apr 14, 2025, 2:00 AM EDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2025, 9:12 PM EDT (01:12 UTC)
- In effect from
- Apr 14, 2025, 2:00 AM EDT
- Expired
- Apr 15, 2025, 9:07 AM EDT
- In force
- 31 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at Abbeville (ABBG1). The gauge peaked at 12.11 ft at Apr 14, 2025, 12:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
098
WGUS42 KFFC 130112
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
912 PM EDT Sat Apr 12 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Wilcox and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-131315-
/O.NEW.KFFC.FL.W.0103.250414T0600Z-250416T1800Z/
/ABBG1.1.ER.250414T0600Z.250414T1800Z.250416T1200Z.NO/
912 PM EDT Sat Apr 12 2025
...FLOOD WARNING IN EFFECT FROM LATE SUNDAY NIGHT TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...From late Sunday night to Wednesday afternoon.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 8:45 PM EDT Saturday the stage was 11.2 feet and rising.
- Forecast...The river is expected to rise above flood stage
early Monday morning to a crest of 12.2 feet early Monday
afternoon. It will then fall below flood stage Wednesday
morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$7 follow-up statements
885
WGUS82 KFFC 131306
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
906 AM EDT Sun Apr 13 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-140115-
/O.EXT.KFFC.FL.W.0103.250414T0600Z-250416T0600Z/
/ABBG1.1.ER.250414T0600Z.250414T1200Z.250416T0000Z.NO/
906 AM EDT Sun Apr 13 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO LATE TUESDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...From late tonight to late Tuesday night.
* IMPACTS...At 12.0 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 8:45 AM EDT Sunday the stage was 11.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 12.1 feet tomorrow
morning. It will then fall below flood stage Tuesday evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 05/14/1991.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$973
WGUS82 KFFC 132040
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
440 PM EDT Sun Apr 13 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-140845-
/O.CON.KFFC.FL.W.0103.250414T0600Z-250416T0600Z/
/ABBG1.1.ER.250414T0600Z.250414T1200Z.250416T0000Z.NO/
440 PM EDT Sun Apr 13 2025
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO LATE TUESDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...From late tonight to late Tuesday night.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 3:45 PM EDT Sunday the stage was 11.9 feet and rising.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 12.1 feet tomorrow
morning. It will then fall below flood stage Tuesday evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$901
WGUS82 KFFC 140055
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
855 PM EDT Sun Apr 13 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-141300-
/O.CON.KFFC.FL.W.0103.250414T0600Z-250416T0600Z/
/ABBG1.1.ER.250414T0600Z.250414T1200Z.250416T0000Z.NO/
855 PM EDT Sun Apr 13 2025
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO LATE TUESDAY
NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...From late tonight to late Tuesday night.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 7:45 PM EDT Sunday the stage was 11.9 feet and rising.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 12.1 feet tomorrow
morning. It will then fall below flood stage Tuesday evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$924
WGUS82 KFFC 141220
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
820 AM EDT Mon Apr 14 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-150030-
/O.CON.KFFC.FL.W.0103.000000T0000Z-250416T0600Z/
/ABBG1.1.ER.250414T0415Z.250414T1800Z.250416T0000Z.NO/
820 AM EDT Mon Apr 14 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TUESDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until late Tuesday night.
* IMPACTS...At 12.0 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 7:45 AM EDT Monday the stage was 12.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 AM EDT Monday was 12.1 feet.
- Forecast...The river is expected to rise to a crest of 12.1
feet this afternoon. It will then fall below flood stage
tomorrow evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.1 feet on 05/14/1991.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$988
WGUS82 KFFC 142320
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
720 PM EDT Mon Apr 14 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-151130-
/O.EXT.KFFC.FL.W.0103.000000T0000Z-250416T0000Z/
/ABBG1.1.ER.250414T0415Z.250414T2115Z.250415T1800Z.NO/
720 PM EDT Mon Apr 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Tuesday evening.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 6:45 PM EDT Monday the stage was 12.1 feet and steady.
- Forecast...The river is expected to remain at a crest of 12.1
feet this evening. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$896
WGUS82 KFFC 150122
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
922 PM EDT Mon Apr 14 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-151330-
/O.EXT.KFFC.FL.W.0103.000000T0000Z-250415T1800Z/
/ABBG1.1.ER.250414T0415Z.250414T2115Z.250415T1200Z.NO/
922 PM EDT Mon Apr 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Tuesday afternoon.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 8:45 PM EDT Monday the stage was 12.1 feet and steady.
- Forecast...The river is expected to fall below flood stage
Tuesday morning and continue falling to 9.8 feet Saturday
evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$012
WGUS82 KFFC 151307
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
907 AM EDT Tue Apr 15 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
GAC091-271-315-151415-
/O.CAN.KFFC.FL.W.0103.000000T0000Z-250415T1307Z/
/ABBG1.1.ER.250414T0415Z.250414T2115Z.250415T1235Z.NO/
907 AM EDT Tue Apr 15 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ocmulgee River at Abbeville.
* ADDITIONAL DETAILS...
- At 8:45 AM EDT Tuesday the stage was 12 feet and falling.
- Forecast...The river is expected to fall to 9.3 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 12, 8:02 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 12, 8:02 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 802 PM EDT Sat Apr 12 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 255 PM EDT Sat Apr 12 2025 Main change to the forecast was to issue a Frost Advisory for northern and western portions of the CWA overnight and early Sunday morning. 500mb analysis shows a mid level low pressure system across the northern Mid Atlantic states. A longwave trough extends down the east coast. NW flow will persist through the remainder of the short term period. At the surface, high pressure is centered across the Ohio Valley with a ridge extending southward into the Lower Mississippi River Valley. The surface low and ridge will push eastward tonight and move overhead tomorrow. Ridging will eventually shift southward into the northern Gulf and western Sunday night. Temps tonight will average around 5 to 10 degrees below normal. Quick moderation will occur tomorrow. Temps should mostly remain above freezing in portions of north and west GA overnight. Isolated sheltered valleys could briefly flirt with freezing temps or just below right before sunrise. However, the clear skies and light winds will allow for some frost formation. Frost may be a bit more patchy in the far NW corner of the CWA. However, if temps end up even a little cooler than currently forecast, widespread frost is possible. Taking a more conservative approach with the tender vegetation/crops. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 255 PM EDT Sat Apr 12 2025 Starting off the long term period with southwesterly winds as the area is sandwiched in between high pressure over our south and east and the approaching low pressure system and adjacent upper level troughing feature swinging eastward into the mid MS valley. Winds as a result are expected to be gustier than normal at 25-30mph with locally higher gusts in the higher terrain. Ensemble guidance is in decent agreement that gusts should stay below wind advisory criteria though at this time. Winds turn northwesterly Tuesday as the upper level low and attendant surface low pushes eastward. The positioning of the low will determine how much rainfall we receive with this frontal passage. The latest ensemble have the low pressure well north of the area resulting in precip chances confined to north Georgia only at this time. The ECMWF and GFS ensembles have trended towards the side of more moisture over the past few model runs but with PWATs averaging only up to an inch currently, QPF values remain low at up to a tenth of an inch. The further south you go, ensembles are in good agreement that rain chances are also near 0. Gusts NW winds will continue following the front into Tuesday and Wednesday as high pressure pushes in again towards the middle and later part of the week. As temps begin to rise into the later half of the long term into the low to mid 80s we will see a very similar setup to the Tuesday frontal passage setting up again. High pressure to our south and east and then the troughing to our west. Current ensembles are trending drier on this system but overall still looking at a bit of spread when it comes to timing. Elected to keep low end PoPs for north Georgia from Friday through Saturday as the NBM was having a hard time handling this precip moving in and timing. Current QPF values are less than a tenth of an inch so not expecting much with this system overall. Would not be surprised to see the rain chances diminish even further the closer we get as well and pop up again a few days after. Hernandez && .AVIATION... (00Z TAFS) Issued at 758 PM EDT Sat Apr 12 2025 VFR through TAF period at all sites. Winds remain NW at 8-12 kts and gusty up until sunset by 01-02Z, then will quickly begin to go lighter overnight at around 4-6 kts. Wind shift to NE will happen by around 09Z, and will continue moving through morning hours to SE, then SW by about 17Z. Winds should remain lighter than today at 4-7 kts with no significant gusting expected. SKC through period, though small chance of seeing a few cu develop tomorrow. //ATL Confidence...00Z Update... High all elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 39 71 49 83 / 0 0 0 0 Atlanta 43 72 54 82 / 0 0 0 0 Blairsville 32 70 48 79 / 0 0 0 0 Cartersville 36 73 49 83 / 0 0 0 0 Columbus 42 75 50 83 / 0 0 0 0 Gainesville 39 70 50 82 / 0 0 0 0 Macon 42 73 50 84 / 0 0 0 0 Rome 37 74 49 82 / 0 0 0 0 Peachtree City 38 73 50 82 / 0 0 0 0 Vidalia 47 75 53 85 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 2 AM to 9 AM EDT Sunday for GAZ001>009- 011>016-019>021-030-031-041-042. && SHORT TERM...NListemaa LONG TERM....Hernandez AVIATION...Lusk
Hazardous weather outlook, Apr 12, 11:55 AM EDT, 9 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1155 AM EDT Sat Apr 12 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1155 AM EDT Sat Apr 12 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Patchy frost is possible across portions of north and north central Georgia tonight. A light freeze is possible in the extreme northeast tonight, where a Freeze Watch is in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.